# SDR SIMA200228222

- Difficulty date: September 29, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION CORROSION WAS FOUND ON A PREVIOUS REPAIR TO THE LEFT HAND OMEGA BEAM AT FRAME 20.  REMOVED PREVIOUS REPAIR AND INSPECTION THE UNDERLYING BEAM.  NO ADDITIONAL DAMAGE NOTED.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS, PLATE.  REPAIR DONE IAW SRM.
